Whether you are consuming methyl or any other type of drug for the sake of boosting your testosterone level, you must know that you need to keep the supplement in limit and in proper dosage so that you are not negatively affected by the same. You have to focus on boosting your testosterone level without bearing the negative effects of the drugs.
But what are the negative effects of testosterone acetate? Why should you follow the standard dose for testosterone acetate? Why is it harmful for you to consume testosterone acetate in proper doses?
- Pain at the injection site: Usually, testosterone acetate is taken with the help of injections. There are a lot of times when the injection sites pain a lot after the injections have been taken. This is one of the worst side-effects of taking injections of steroids. Also, if you keep taking the injections over and over again, you don’t feel like the pain is leaving your body anymore.
- Moderate to severe coughing: Coughing is noticed I all those who are constantly on steroids. Thus, it is essential for you to take such drugs in limited proportions. If you overdose your body with such drugs, it becomes impossible for you to control the side effects or stay away from the same.
- Headaches: Headaches are bound to happen if your dosage of steroids is way too high. You have to maintain the standard dose so that your body is protected from the ill effects.
- Dry skin or acne issues: Several body builders go through the problem of dry skin and acne because of their consumption or intake of too much of steroids. Once the doses are maintained or limited, you keep away from such skin issues.
- Sleeplessness: The moment you start consuming too much of steroids, you notice that your good night sleeps have suddenly disappeared. It is nothing but a side effect that you are going through.
- Depression and anxiety: More steroids you consume, higher your depression levels!
- Muscle weakness: Weakness of muscles is noticed in all those who consume steroids in higher doses.
- Painful muscles: Have you been experiencing painful muscles? If yes, it may be because of the increased dosage of testosterone acetate that you have been taking all this while. This is one of the side effects that you have to go through of steroids.